An explicit proof of the generalized Gauss-Bonnet formula
From probability to geometry (II) - Volume in honor of the 60th birthday of Jean-Michel Bismut, Astérisque, no. 328 (2009), p. 137-160
The full text of recent articles is available to journal subscribers only.
@incollection{AST_2009__328__137_0,
     author = {Gillet, Henri and \"Unl\"u, Fatih M.},
     title = {An explicit proof of the generalized Gauss-Bonnet formula},
     booktitle = {From probability to geometry (II) - Volume in honor of the 60th birthday of Jean-Michel Bismut},
     editor = {Dai Xianzhe and L\'eandre R\'emi and Xiaonan Ma and Zhang Weiping},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {328},
     year = {2009},
     pages = {137-160},
     zbl = {1235.32006},
     mrnumber = {2664468},
     language = {en},
     url = {http://www.numdam.org/item/AST_2009__328__137_0}
}
An explicit proof of the generalized Gauss-Bonnet formula, in From probability to geometry (II) - Volume in honor of the 60th birthday of Jean-Michel Bismut, Astérisque, no. 328 (2009), pp. 137-160. http://www.numdam.org/item/AST_2009__328__137_0/

[1] A. Altman & S. Kleiman - Introduction to Grothendieck duality theory, Lecture Notes in Math., vol. 146, Springer, 1970. | MR 274461 | Zbl 0215.37201

[2] M. F. Atiyah - "Complex analytic connections in fibre bundles", Trans. Amer. Math. Soc. 85 (1957), p. 181-207. | Article | MR 86359 | Zbl 0078.16002

[3] M. F. Atiyah & F. Hirzebruch - "Analytic cycles on complex manifolds", Topology 1 (1962), p. 25-45. | Article | MR 145560 | Zbl 0108.36401

[4] N. Berline, E. Getzler & M. Vergne - Heat kernels and Dirac operators, Grund. Math. Wiss., vol. 298, Springer, 1992. | MR 1215720 | Zbl 0744.58001

[5] E. H. J. Brown - "Twisted tensor products. I", Ann. of Math. 69 (1959), p. 223-246. | Article | MR 105687 | Zbl 0199.58201

[6] P. Dolbeault - "Formes différentielles et cohomologie sur une variété analytique complexe. I", Ann. of Math. 64 (1956), p. 83-130. | Article | MR 83166 | Zbl 0072.40603

[7] G. Fischer - Complex analytic geometry, Lecture Notes in Math., vol. 538, Springer, 1976. | MR 430286 | Zbl 0343.32002

[8] P. Griffiths & J. Harris - Principles of algebraic geometry, Wiley Classics Library, John Wiley & Sons Inc., 1994. | Article | MR 1288523 | Zbl 0836.14001

[9] A. Grothendieck - "Théorèmes de dualité pour les faisceaux algébriques cohérents", in Séminaire Bourbaki, Vol. 4, exp. n° 149, Soc. Math. France, 1995, p. 169-193. | Numdam | MR 1610898 | Zbl 0227.14014

[10] M. Kapranov - "Rozansky-Witten invariants via Atiyah classes", Compositio Math. 115 (1999), p. 71-113. | Article | MR 1671737 | Zbl 0993.53026

[11] D. Quillen - "Superconnections and the Chern character", Topology 24 (1985), p. 89-95. | Article | MR 790678 | Zbl 0569.58030

[12] D. Toledo & Y. L. L. Tong - "The holomorphic Lefschetz formula", Bull Amer. Math. Soc. 81 (1975), p. 1133-1135. | Article | MR 404677 | Zbl 0331.14004

[13] D. Toledo & Y. L. L. Tong, "A parametrix for ¯ and Riemann-Roch in Cech theory", Topology 15 (1976), p. 273-301. | Article | MR 438401 | Zbl 0355.58014

[14] D. Toledo & Y. L. L. Tong, "Duality and intersection theory in complex manifolds. I", Math. Ann. 237 (1978), p. 41-77. | Article | MR 506654 | Zbl 0391.32008